IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IPSJ-CSEC Conf / Next IPSJ-CSEC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Special Interest Group on Computer Security (IPSJ-CSEC) [schedule] [select]

Technical Committee on Information and Communication Management (ICM) [schedule] [select]
Chair Makoto Takano (NTT-AT)
Vice Chair Toshio Tonouchi (NEC), Kazuhiko Kinoshita (Osaka Univ.)
Secretary Takeshi Masuda (NTT), Yuji Nomura (Fujitsu Labs.)
Assistant Kazuma Yumoto (Hitachi)

Special Interest Group on Internet and Operation Technology (IPSJ-IOT) [schedule] [select]

Conference Date Thu, May 22, 2014 10:25 - 17:20
Fri, May 23, 2014 10:00 - 16:55
Topics Service Management, Operation/Administration, Security Management. etc 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, May 22 AM 
10:25 - 10:30
  10:25-10:30 ( 5 min. )
Thu, May 22 AM 
10:30 - 12:10
(1) 10:30-10:55  
(2) 10:55-11:20  
(3) 11:20-11:45  
(4) 11:45-12:10  
Thu, May 22 AM 
10:30 - 12:10
(5) 10:30-10:55  
(6) 10:55-11:20  
(7) 11:20-11:45  
(8) 11:45-12:10  
  12:10-13:30 Break ( 80 min. )
Thu, May 22 PM 
13:30 - 14:45
(9)
ICM
13:30-14:10 [Invited Talk]
Cloud Computing Trends and Operations management ICM2014-1
Masayuki Hayashi (NTT Communications)
(10)
ICM
14:10-14:45 [Special Talk]
A report on TM Forum Action Week Madrid 2014 ICM2014-2
Shingo Horiuchi (NTT)
  14:45-14:55 Break ( 10 min. )
Thu, May 22 PM 
14:55 - 16:10
(11) 14:55-15:20  
(12) 15:20-15:45  
(13) 15:45-16:10  
  16:10-16:20 Break ( 10 min. )
Thu, May 22 PM 
16:20 - 17:20
(14) 16:20-16:55  
(15) 16:55-17:20  
Fri, May 23 AM 
10:00 - 11:40
(16) 10:00-10:25  
(17) 10:25-10:50  
(18) 10:50-11:15  
(19) 11:15-11:40  
Fri, May 23 AM 
10:00 - 11:40
(20)
ICM
10:00-10:25 [Encouragement Talk]
A Proposal for Device Functions Virtualization Framework ICM2014-3
Yukio Koike, Hiroaki Kawata, Yoshihisa Ito, Takeshi Matsumoto, Takuya Murayama, Toru Nakanishi (NTT)
(21)
ICM
10:25-10:50 A Study of Multi-protocol Control Method for Device Functions Virtualization ICM2014-4 Takeshi Matsumoto, Yoshihisa Ito, Takuya Murayama, Yukio Koike, Hiroaki Kawata, Toru Nakanishi (NTT)
(22)
ICM
10:50-11:15 A Study of API Delivery and Authentication Method for Device Functions Virtualization ICM2014-5 Yoshihisa Ito, Takeshi Matsumoto, Takuya Murayama, Yukio Koike, Hiroaki Kawata, Toru Nakanishi (NTT)
(23)
ICM
11:15-11:40 A study of device identifer management method for Device Functions Vertualization ICM2014-6 Takuya Murayama, Yoshihisa Ito, Takeshi Matsumoto, Yukio Koike, Hiroaki Kawata, Toru Nakanishi (NTT)
  11:40-13:00 Break ( 80 min. )
Fri, May 23 PM 
13:00 - 14:15
(24) 13:00-13:25  
(25) 13:25-13:50  
(26) 13:50-14:15  
  14:15-14:25 Break ( 10 min. )
Fri, May 23 PM 
14:25 - 15:15
(27)
ICM
14:25-14:50 A performance evaluation of hybrid cloud infrastructure considering user's location. ICM2014-7 Taimei Ikeda, Tatsuhiko Iwase, Yasuhiro Yamamoto, Shinichi Okano (NTT West)
(28)
ICM
14:50-15:15 A study on the application of model driven architecture in development of operation support systems ICM2014-8 Manabu Nishio, Naoki Take (NTT)
  15:15-15:25 Break ( 10 min. )
Fri, May 23 PM 
15:25 - 16:40
(29) 15:25-15:50  
(30) 15:50-16:15  
(31) 16:15-16:40  
Fri, May 23 PM 
16:40 - 16:55
  16:40-16:55 ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IPSJ-CSEC Special Interest Group on Computer Security (IPSJ-CSEC)   [Latest Schedule]
Contact Address  
ICM Technical Committee on Information and Communication Management (ICM)   [Latest Schedule]
Contact Address ICM Secretaries
E-:icm-n
http://www.ieice.org/~icm/ 
IPSJ-IOT Special Interest Group on Internet and Operation Technology (IPSJ-IOT)   [Latest Schedule]
Contact Address  


Last modified: 2014-05-19 21:07:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICM Schedule Page]   /   [Return to IPSJ-CSEC Schedule Page]   /   [Return to IPSJ-IOT Schedule Page]   /  
 
 Go Top  Go Back   Prev IPSJ-CSEC Conf / Next IPSJ-CSEC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan